# SDR QXEA2010120800854

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 9,144 hours, 10,009 cycles
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION THE LT AMBER AND LT REDLIGHT REMAINED ILLUMINATED FOR 5 TO 8 SECOMDS AND THEN WENT OUT. AIRSPEED WAS 180 KIAS WHEN LIGHTS WENT OUT. UNEVENTFUL LANDING. ADJUSTED LT MLG ACTUATOR IAW AMM TASK 32-31-11-830-801, ALL CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
